Thank you Laurie! I’ve found several things that cause me to have brain fog on my cancer journey. For me the worst is the estrogen lowering medications we need to take for years after initial treatment. I was on Anastrozole first and thought I was loosing me mind! I couldn’t think straight at all, and my memory was so bad I just retreated from everyone because I felt like I was sliding into dementia. My husband makes fun of me and frequently makes ‘cute’ comments about my poor memory and cognitive function. It’s very hurtful, but I suppose that’s how he copes with my cancer journey. I have an amazing oncologist who has worked with me to try different medications to find one with the least side effects for me. She even gave me a break from meds for a few months this past summer to see how I responded. Within a few weeks off the meds, my cognitive function was pretty much back to normal. In late September I started on Exemestane, it’s not great, but better for me than Anastrozole or Tomoxifin that I’ve also tried. I’ve learned to adapt to these memory side effects by writing myself notes and using my iPad to calendar, and make lists to keep track of things. These cognitive side effects of breast cancer drugs aren’t often discussed, but for some of us, they are very real. Unfortunately, until there is a ’cure’, we must do the best we can to live with the treatments available. I try to look at the positives rather than dwell on the things that can’t be changed. But being positive about treatment is challenging sometimes too! I am grateful for the medical advances that we do have, and that breast cancer most often is no longer a death sentence.